# SDR DALA2023111009274

- Difficulty date: November 7, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 11,396 hours, 5,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/O MCC APPROVAL" - DIRTY SOCK/OIL ODOR INCOCKPIT DURING CLIMBOUTODOR CLEARED ABOVE. PERFORMED EFIM T/S + W/C 0550-2001. FOUND SYS 2 HYD OVERSERVICED . DRAINED SYS 2 IAW A220 AMP TASK BD500-A-J12-10-29-01AAA-228A-A . SYS 2 WITHIN LIMITS WIP B.STRUCK 890079.C/W STEPS 5-8 NO ODORS WIP 03047. C/W STEPS 1-3 OF W.C 0550-2002. R/R APU CHK VALVE 1ST HALF OF STEP 4 (4.A.C/W) WIP B.STRUCK 890079. C/W WORKCARD 0550-2003 STEP 1-8 WIP AB 619855. CW WORKCARD 0550-2002, 0550- 2003 UP TO STEP 26. 0550-2001 UP TO STEP 11. B.VIETMEIER 957200. WORK CARD 0550-2001, 0550-2002, 0550-2003 COMPLETE. NO FINDINGS NOTED. CONTACTED MCC, OK FOR SVC.
